Post by cheerypeabrain on Oct 19, 2017 19:36:07 GMT
So the antibiotics cleared up the chest infection...leaving me with a very sore throat from all the coughing. Thought I was on the mend but no....now tummy trouble. I feel like I've been ill all blooming year. The fact that my family has been struggling with bereavement and other life changing problems for a couple of years makes me believe the hypothesis that stress affects one's health.
Cheery, when I was on an extreme dose of antibiotics 2 years ago, they killed of all of my intestinal flora and fauna. I thought it would pass after a day or two, but no, it just kept going and going. And I kept going and going. The solution turned out to be extremely simple -- yeast pills from the chemist's. I don't know if they're called the same in the UK, but they put all of the necessary things back to work in your bowels within 24 hours.
"Antibiotic-associated diarrhoea refers to passing loose, watery stools three or more times a day after taking medications used to treat bacterial infections (antibiotics). Antibiotic-associated diarrhea is likely to begin about a week after you start taking an antibiotic. Sometimes, however, diarrhea and other symptoms don't appear until days or even weeks after you've finished antibiotic treatment." www.mayoclinic.org/diseases-conditions/antibiotic-associated-diarrhea/symptoms-causes/syc-20352231
My turn to have a case of the runs, although it was a bit more than that I suppose. I suddenly decided to go to bed at 7 p.m. last night (!) because I was feeling mysteriously "off" and did not want it to get any worse. However, I go through most of my diseases at top speed and around midnight I knew I was cured. Unfortunately, I had a very large liquid buildup in my intestines and had to visit the toilet at least six times during the rest of the night and the beginning of the morning. However, by 8:30 I was completely empty and life returned to normal.
I hope your loo is on the same storey as your bedroom...
By the way, a friend who is a chef and who has worked in collectivities says one thing that causes a lot of (mass) stomach upsets that is rarely suspected is plain white rice. Evidently it can go off in in a few days, even in the fridge, and often in group dining areas it is left out for hours.